@incollection{AST_1987__147-148__271_0, author = {Beukers, F.}, title = {Irrationality proofs using modular forms}, booktitle = {Journ\'ees arithm\'etiques de Besan\c{c}on}, series = {Ast\'erisque}, pages = {271--283}, publisher = {Soci\'et\'e math\'ematique de France}, number = {147-148}, year = {1987}, zbl = {0613.10031}, language = {en}, url = {https://www.numdam.org/item/AST_1987__147-148__271_0/} }
TY - CHAP AU - Beukers, F. TI - Irrationality proofs using modular forms BT - Journées arithmétiques de Besançon AU - Collectif T3 - Astérisque PY - 1987 SP - 271 EP - 283 IS - 147-148 PB - Société mathématique de France UR - https://www.numdam.org/item/AST_1987__147-148__271_0/ LA - en ID - AST_1987__147-148__271_0 ER -
Beukers, F. Irrationality proofs using modular forms, dans Journées arithmétiques de Besançon, Astérisque, no. 147-148 (1987), pp. 271-283. https://www.numdam.org/item/AST_1987__147-148__271_0/
[Bel]- Irrationality of
[Be2]- Another congruence for the Apéry numbers. Submitted to J. Number Theory. | Zbl
[Be3]- Some congruences for the Apéry numbers. J. Number Theory 21 (1985) | DOI | Zbl
[BP] A family of
[Ge] - Some congruences for Apéry numbers. J. Number Theory 14 (1982) , 362-368. | DOI | Zbl
[P] - A proof that Euler missed... Apéry's proof of the irrationality of
[Ra] - Topics in analytic number theory. Grundlehren Math.Wiss. 169, Springer, New York, Berlin. | Zbl
[SB] - On the Picard-Fuchs equation and the formal Brauer group of certain elliptic
[W] - Remarks on Hecke's Lemma and its use. Collected works III, p 405-412. | Zbl